# SDR SIMA20160505002

- Difficulty date: May 5, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 38,854 hours, 35,092 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT OUT FRAME 22 CORRODED AROUND LOWER NUTPLATE HOLE.  INSTALLED INTERNAL & EXTERNAL REPAIR DOUBLERS & FILLER IAW SRM 53-00-04 ITEM 16 FIG 208.
